Change search
ReferencesLink to record
Permanent link

Direct link
Convergence results for the square root of the Poisson kernel
University of Skövde, Department of Natural Sciences.
1997 (English)In: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 81, no 2, 219-235 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Aarhus: Dansk Matematisk Forening , 1997. Vol. 81, no 2, 219-235 p.
National Category
URN: urn:nbn:se:his:diva-11882ISI: 000074553900006ScopusID: 2-s2.0-0032447043OAI: oai:DiVA.org:his-11882DiVA: diva2:901626
Available from: 2016-02-08 Created: 2016-02-08 Last updated: 2016-02-08Bibliographically approved

Open Access in DiVA

No full text


Search in DiVA

By author/editor
Rönning, Jan-Olav
By organisation
Department of Natural Sciences
In the same journal
Mathematica Scandinavica

Search outside of DiVA

GoogleGoogle Scholar

Total: 29 hits
ReferencesLink to record
Permanent link

Direct link